# SDR IPXA2020111762511

- Difficulty date: November 4, 2020
- Submitted: November 18, 2020
- Operation: Air carrier
- Aircraft: N272UP
- Make and model: Doug MD-11F
- Aircraft serial: 48571
- Aircraft time: 67,779 hours, 17,675 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: ARB74172
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C RT WING AFT LOWER SPAR CAP HAS EXFOLIATION CORROSION INBOARD OF OUTBOARD FLAP OUTBOARD HINGE.REPAIRED CORRODED RT WING REAR SPAR LOWER CAP VERTICAL FLANGE AFT SURFACE, HORIZONTAL AFT FLANGE UPPER AND LOWER SURFACES/BETWEEN XORS 720 & XORS 732, IAW VT-SAA EA 011-5710-01-A8702 REV IR AND UPS EO MD11-5710-78524-A. (MINOR)
